[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Subject: [IP] Itchy infusion sites

From: "Jacqueline Hall" <email @ redacted>

Subject: [IP] Itchy infusion sites

I have the itchiest and sorest infusion sites. I've been putting the

set on the side of my tummy (since I am pregnant) and now the sites are red,

itchy, sore, it's awful. I finally decided to change the infusion sites all

together which seems to be working out but the other sites are still in bad

shape so I was wondering if anyone can give me some advice about taking care

of the sites or if there is a cream or something available. Thank you.


Jacqueline Hall

I have had the problem starting on the first day after a change.......... my
trick was to use "Hibiclens"

before the betadine and then the ip wipes.............  no more itch.......
what is happening is the skin is getting infected

almost immediately and this stops the itch........ get it at the pharmacy,
OTC, not a problem


South Florida ( A1C , 8.1 )  not bad...... something to work on.........
for HELP or to subscribe/unsubscribe, contact: